Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've officially been on Accutane for 1 week and 1/2, and I've got all the common side effects starting to kick in. Very dry lips, my skin is very dry and in some areas beginning to peel. And in certain areas of my face I've noticed my acne is getting worse. But I have a few questions I've just gotten two new cysts under my skin on my face and I was wondering how long it will keep getting worse and when on Accutane do you really start to see the good results?

Share this post


Link to post
Share on other sites

You could have a breakout that lasts up until the third month, or even all the way through the course. It's very individual. However, many here see their IBs subside around the 1 1/2 month mark.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×